Ji, Chao (2011) On the superlinear problem involving the $p(x)$-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (40). pp. 1-9. ISSN 1417-3875
|
Text
p561.pdf Download (128kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p561.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:32 |
Last Modified: | 21 Mar 2015 10:32 |
URI: | http://real.mtak.hu/id/eprint/23183 |
Actions (login required)
![]() |
Edit Item |